# SDR JJBA2011341129

- Difficulty date: January 5, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 24,998 hours, 35,168 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 101741111
- Part serial: 1106
- Condition: Damaged
- Location: Zone 100
- Part time: 991 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, AIRCREW NOTICED THE NR1 FMS SMOKING AND THEN FAILED.  GROUND MX CREW REMOVED THE NR1 FMS, INSPECTED THE WIRING AND SURROUNDING COMPARTMENT, RE-INSTALLED THE FMS.  DISCREPENCY WAS MEL'D, THE IRU-1 C/B WAS PULLED AND COLLARED.  GROUND MX CREW R & R THE NR1 FMS, REMOVED C/B COLLAR AND CLOSED C/B.  OPS CHECK WAS PERFORMED SATISFACTORY, ACFT WAS THEN RETURNED TO FLIGHT STATUS.
